Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Severe redness in eye, no blurred vision or watery eyes. Could it be conjunctivitis?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1037 Questions
Hi, my husband has one eye with severe redness on the white on the half closest to tear duct. He has not had discharge, nor contact with any foriegn object to his recollection. There is no blurring of vision, watery eye, or pain. He does have some itching. We have no small children, but he does work as a medical courier. Is this a case of conjunctivitis, and is it likely to resolve on its own or should he go to the MedExpress for eye drops?
Posted Sun, 27 Jan 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 2 hours later
Thanks for sending your query to us.
This is episcleritis,a type of iflammation.This may resolve on its own,but may flare up and that is a chance you may not take.As it may turn bad.
This requires anti inflammatory eye drops which may be continued for few days.
Since this is not infection,rest of the family need not take precautions.
Do get back to me in case of any further query in this regard.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor